# SDR CA100215004

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB OUT AT 1,500 FT, WITH ENGINE PARAMETERS SHOWING NORMAL, NR 2 ENGINE SHUTDOWN.  PILOTS REPORTED AN ACFT YAW AND A LOUD NOISE.   PROCEEDED WITH SINGLE ENGINE APPROACH AND LANDED WITHOUT FURTHER INCIDENT.  EVENT REPORT SUBMITTED TO MEXICAN DGAC (MEXICAN REGULATORY AUTHORITIES).  RT ENGINE WAS R & R IAW THE AMM. (TC 20100215004)
